How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Kerry Your Own Question
Kerry, Nurse (RN)
Category: Health
Satisfied Customers: 4312
Experience:  35 years in Nursing: OB/GYN, Peds, Oncology, hospice, Ortho, Neuro, Addiction, Recovery, Geriatrics,
Type Your Health Question Here...
Kerry is online now
A new question is answered every 9 seconds

My son received a dose of Torodal IM has suffered severe headach

Resolved Question:

My son received a dose of Torodal IM has suffered severe headach ever since what canhe do to releive pain
Submitted: 7 years ago.
Category: Health
Expert:  Kerry replied 7 years ago.


When did he get the toradol? How long has he had the headache?


Customer: replied 7 years ago.
two weeks ago has had headache within 1hour after getting injection. recived injection for pain of kidney stone. has had headache since
Expert:  Kerry replied 7 years ago.


The toradol should have been completely out of his system around 6 hours after receiving the injection. I highly suggest having him return to the doctor and report this headache. Further investigation needs to be done to find the cause of the ongoing pain.


Sometimes excedrin (caffeine) helps a headache better than anything, but I would highly recommend he have this checked out in the morning.


If the pain is enough to keep him awake or keep him from every day normal activity, he might consider going to the ER tonight for quicker relief.


Kerry and 3 other Health Specialists are ready to help you

Related Health Questions